MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS 16X150MM SPL TPR DIST; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS 16X150MM SPL TPR DIST; PROSTHESIS, HIP
Catalog Number 11-300816
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during implantation of the new prosthesis, a distal femoral fracture occurred, and the canal was stabilized before proceeding.The patient sustained an intra-operative distal femoral fracture that was treated with cable fixation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - stem.This is an initial/final report.G2: foreign - event occurred in china.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a patient with intertrochanteric fractures of the hip exhibited loosening of the fracture fixation hardware (antegrade nail and screws).During revision to total hip arthroplasty, a fracture of the femoral shaft is observed at and near the distal femoral stem.The post-op x-ray shows the presence of an arcos modular femoral revision system with a single cable encircling the femoral shaft at the level of the mid-distal femoral stem.An identified risk factor for implant loosening and periprosthetic fracture is generalized reduced bone mineral density.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS 16X150MM SPL TPR DIST
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25484651
Report Number0001825034-2026-01731
Device Sequence Number10513310
Product Code KWA
UDI-Device Identifier00880304474239
UDI-Public(01)00880304474239(17)340210(10)66535846
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number11-300816
Device Lot Number66535846
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown